# SDR DXTA2013103105554

- Difficulty date: October 30, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 7,097 hours, 4,666 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

SMOKE WITH OIL ODOR IN CABIN AFTER TAKEOFF.  REMOVED RT ENGINE AND INSTALLED A REPAIRED ENGINE. OPS AND LEAK CHECKED GOOD. POWER CHECKED NORMAL. WORK DONE IAW MM 71-00-30.
